MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; IRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; IRRIGATION SYRINGE
Model Number 0935280
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was moisture in the bulb syringe.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The reported failure is considered within specification as the reported failure could not be reproduced.The product was not used for patient treatment.The reported failure is considered within specification as the reported failure could not be reproduced.No root cause could be found because the reported event was unconfirmed.Visual evaluation of the returned sample noted one opened (without original packaging), 1 used irrigation syringe bulb.Visual inspection of the sample noted no moisture or damage found on the return sample.The device was returned for evaluation.A device history record review was not required as the investigation was unconfirmed.The investigation is concluded, and no additional action is required at this time.As the reported event is unconfirmed a risk review and labeling review is not required.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported that there was moisture in the bulb syringe.

Brand Name
SYRINGE IRRIGATION BULK / CLEAN, 50ML
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12174100
Report Number1018233-2021-04235
Device Sequence Number1632419
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number0935280
Device Catalogue Number0935280
Device Lot NumberNGEY0583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown